Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I had pangastritis. Doctor suggested me hp. Kit for 2 weeks. But by mistake in prescription I took it for 4 weeks. Is that cause a serious problem? If so, what should I do.

2 Doctors Answered
There is no serious problems.
1 person found this helpful
Treating pangastritis often involves the use of medications that can help to lower your stomach acid levels. Taking overdose of antacids may sometimes cause constipation or diarrhea and other side effects. You may discuss it further over a call for a detailed consultation. Thanks.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.